Now showing items 1-20 of 78

    • A Koszul complex over skew polynomial rings 

      Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2019-01-01)
      Article
      Open Access
      We construct a Koszul complex in the category of left skew polynomial rings associated with a flat endomorphism that provides a finite free resolution of an ideal generated by a Koszul regular sequence
    • A note on a question of Dimca and Greuel 

      Almirón Cuadros, Patricio; Blanco Fernández, Guillem (Elsevier, 2019-01-22)
      Article
      Open Access
      In this note we give a positive answer to a question of Dimca and Greuel about the quotient between the Milnor and Tjurina numbers of an isolated plane curve singularity in the cases of one Puiseux pair and semi-quasi-homogeneous ...
    • A note on Bernstein–Sato ideals 

      Álvarez Montaner, Josep (2022-10-31)
      Article
      Open Access
      We define the Bernstein–Sato ideal associated to a tuple of ideals and we relate it to the jumping points of the corresponding mixed multiplier ideals.
    • ACM bundles on cubic surfaces 

      Casanellas Rius, Marta; Hartshorne, Robin (2011)
      Article
      Open Access
      We prove that, for every r 2, the moduli space Ms X.rI c1; c2/ of rank r stable vector bundles with Chern classes c1 D rH and c2 D 1 2 .3r2 􀀀 r/ on a nonsingular cubic surface X P3 contains a nonempty smooth open ...
    • Algebra and geometry in Pietro Mengoli (1625-1686) 

      Massa Esteve, Maria Rosa (2003)
      Article
      Open Access
      One of the most important steps in the research carried out in the seventeenth century into new ways of calculating quadratures was the proposal of algebraic procedures. Pietro Mengoli (1625-1686), probably the most ...
    • Algebraic description of jacobians isogeneous to certain prym varieties with polarization (1,2) 

      Enolski, Viktor Z.; Fedorov, Yuri (2018-01-01)
      Article
      Open Access
      For a class of non-hyperelliptic genus 3 curves C which are twofold coverings of elliptic curves E, we give an explicit algebraic description of all birationally nonequivalent genus 2 curves whose Jacobians are degree 2 ...
    • Algebraic tools in phylogenomics. 

      Kedzierska, Anna Magdalena (Universitat Politècnica de Catalunya, 2012-03-16)
      Doctoral thesis
      Open Access
      En aquesta tesi interdisciplinar desenvolupem eines algebraiques per a problemes en filogenètica i genòmica. Per estudiar l'evolució molecular de les espècies sovint s'usen models evolutius estocàstics. L'evolució es ...
    • Álgebra geométrica y geometrías ortogonales 

      Xambó Descamps, Sebastián (Real Sociedad Matemática Española, 2016-10)
      Article
      Open Access
    • Bernstein–Sato theory for determinantal ideals in positive characteristic 

      López Sancha, Pedro (Universitat Politècnica de Catalunya, 2023-05-24)
      Bachelor thesis
      Open Access
      Covenantee:   University of Utah
      Sigui R un anell de polinomis sobre un cos k. Una varietat algebraica sobre k és un conjunt de punts on s'anul·len alguns polinomis de R. Amb la finalitat d'estudiar aquestes varietats i les seves singularitats, una pràctica ...
    • Blending isogeometric analysis and local maximum entropy meshfree approximants 

      Rosolen, Adrián; Arroyo Balaguer, Marino (2013-09)
      Article
      Open Access
      We present a method to blend local maximum entropy (LME) meshfree approximants and isogeometric analysis. The coupling strategy exploits the optimization program behind LME approximation, treats isogeometric and LME basis ...
    • Comments on “Extremal Cayley Digraphs of Finite Abelian Groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135] 

      Fiol Mora, Miquel Àngel (2013-12)
      Article
      Open Access
      We comment on the paper “Extremal Cayley digraphs of finite Abelian groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135]. In particular, we give some counterexamples to the results presented there, and provide a correct ...
    • Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities 

      Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran (WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim, 2018)
      Article
      Open Access
      The aim of this paper is to study mixed multiplier ideals associated with a tuple of ideals in a two-dimensional local ring with a rational singularity. We are interested in the partition of the real positive orthant given ...
    • Constraints on the automorphism group of a curve 

      González Rovira, Josep (2017-01-01)
      Article
      Open Access
      For a curve of genus > 1 defined over a finite field, we present a sufficient criterion for the non-existence of automorphisms of order a power of a rational prime. We show how this criterion can be used to determine the ...
    • Continuous and discrete neumann systems on stiefel varieties as matrix generalizations of the jacobi-mumford systems 

      Fedorov, Yuri; Jovanovic, Božidar (2021-06-01)
      Article
      Open Access
      We study geometric and algebraic geometric properties of the continuous and discrete Neumann systems on cotangent bundles of Stiefel varieties Vn,r. The systems are integrable in the non-commutative sense, and by applying ...
    • Continuous mean distance of a weighted graph 

      Garijo Royo, Delia; Marquez Pérez, Alberto; Silveira, Rodrigo Ignacio (2022)
      Conference report
      Open Access
      We study the concept of the continuous mean distance of a weighted graph. For connected unweighted graphs, the mean distance can be defined as the arithmetic mean of the distances between all pairs of vertices. This parameter ...
    • Cotangent models for integrable systems on $b$-symplectic manifolds 

      Miranda Galcerán, Eva; Kiesenhofer, Anna (2016-01)
      Research report
      Open Access
    • Counterexample to a conjecture on the algebraic limit cycles of polynomial vector fields 

      Llibre Saló, Jaume; Pantazi, Chara (2004)
      Article
      Open Access
      In Geometriae Dedicata 79 (2000), 101{108, Rudolf Winkel conjectured: For a given algebraic curve f = 0 of degree m > 4 there is in general no polynomial vector ¯eld of degree less than 2m ¡ 1 leaving invariant f = 0 ...
    • D-modules, Bernstein-Sato polynomials and F-invariants of direct summands 

      Álvarez Montaner, Josep; Huneke, Craig; Núñez-Betancourt, Luis (2017-12-01)
      Article
      Open Access
      We study the structure of D -modules over a ring R which is a direct sum- mand of a polynomial or a power series ring S with coefficients over a field. We relate properties of D -modules over R to D -modules over S . We ...
    • Determining plane curve singularities from its polars 

      González Alonso, Víctor; Alberich Carramiñana, Maria (2016-01-10)
      Article
      Open Access
      This paper addresses a very classical topic that goes back at least to Plücker: how to understand a plane curve singularity using its polar curves. Here, we explicitly construct the singular points of a plane curve singularity ...
    • Differential operators and the Witten genus for projective spaces and Milnor manifolds 

      Gálvez Carrillo, Maria Immaculada; Tonks, Andrew (2003)
      Article
      Open Access
      A $genus$ (in the sense of Hirzebruch [4]) is a multiplicative invariant of cobordism classes of manifolds. Classical examples include the numerical invariants given by the signature and the $\widehat{A}$- and Todd genera. ...